dc.contributor.author | Villarragut, Víctor M. | |
dc.contributor.author | Novo, Sylvia | |
dc.contributor.author | Obaya, Rafael | |
dc.date.accessioned | 2024-01-30T00:04:33Z | |
dc.date.available | 2024-01-30T00:04:33Z | |
dc.date.issued | 2008 | |
dc.identifier.citation | SIAM Journal on Mathematical Analysis, Volume 40, Number 3, 2008, Pages 1003-1028 | es |
dc.identifier.uri | https://uvadoc.uva.es/handle/10324/65252 | |
dc.description | Producción Científica | es |
dc.description.abstract | We study the monotone skew-product semiflow generated by a family of neutral functional differential equations with infinite delay and stable D-operator. The stability properties of D allow us to introduce a new order and to take the neutral family to a family of functional differential equations with infinite delay. Next, we establish the 1-covering property of omega-limit sets under the componentwise separating property and uniform stability. Finally, the obtained results are applied to the study of the long-term behavior of the amount of material within the compartments of a neutral compartmental system with infinite delay. | es |
dc.format.mimetype | application/pdf | es |
dc.language.iso | eng | es |
dc.publisher | Society for Industrial and Applied Mathematics | es |
dc.rights.accessRights | info:eu-repo/semantics/openAccess | es |
dc.subject | Nonautonomous Dynamical Systems, Monotone Skew-Product Semiflows, Neutral Functional Differential Equations, Infinite Delay, Compartmental Systems | es |
dc.subject.classification | Nonautonomous Dynamical Systems, Monotone Skew-Product Semiflows, Neutral Functional Differential Equations, Infinite Delay, Compartmental Systems | es |
dc.title | Neutral Functional Differential Equations with Applications to Compartmental Systems | es |
dc.type | info:eu-repo/semantics/article | es |
dc.identifier.doi | 10.1137/070711177 | es |
dc.relation.publisherversion | https://epubs.siam.org/doi/10.1137/080744682 | es |
dc.identifier.publicationfirstpage | 1003 | es |
dc.identifier.publicationissue | 3 | es |
dc.identifier.publicationlastpage | 1028 | es |
dc.identifier.publicationtitle | Neutral Functional Differential Equations with Applications to Compartmental Systems | es |
dc.identifier.publicationvolume | 40 | es |
dc.peerreviewed | SI | es |
dc.description.project | Junta de Castilla y León (VA024A06) | es |
dc.description.project | MEC (MTM2005-02144) | es |
dc.type.hasVersion | info:eu-repo/semantics/publishedVersion | es |
dc.subject.unesco | Matemáticas: 1202.08 Ecuaciones Funcionales | es |